MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) after implantation a mark was observed on the central optic zone of the iol.The lens was removed during initial procedure and backup lens was inserted without any complications.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in d.3., d.4., h.3., h.4., h.6., and h.11.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information provided in h.6.Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photo and video were returned.The reported complaint cannot be confirmed from the returned photo and video.Provided photo shows an iol carton with suspect lens.No lens is visible.Provided video shows a closed lens case with suspect lens and a lens on a piece of gauze.The reported complaint cannot be confirmed from the returned video due to the quality of the video.The reported complaint cannot be confirmed from the provided photo and video.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23597745
Report Number9612169-2025-02314
Device Sequence Number9381817
Product Code HQL
UDI-Device Identifier00380655093283
UDI-Public(01)00380655093283(17)280109(11)230111(10)25569468
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.245
Device Lot Number25569468
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/05/2025
01/16/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/30/2025
02/11/2026
Date Device Manufactured01/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOPIRAMATE AND ESCITALOPRAM.; UNKNOWN CARTRIDGE.; UNKNOWN INJECTOR/HANDPIECE.
Patient Age65 YR
Patient SexFemale